# SDR 95ZZZX5547

- Difficulty date: September 13, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N440DS
- Make and model: Beech 400BEECH
- Aircraft serial: RK8
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Stang
- Part number: 2020002124
- Condition: Departed
- Location: Lt Thrust Rev
- Part time: 1,188 hours
- Component: Rohr, 2250012511
- Stage of operation: NR
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

LEFT OUTBOARD STANG DEPARTED THE AIRCRAFT IN-FLIGHT.  NO DAMAGE TO THE AIRCRAFT WAS FOUND, FLIGHT CREW FELT NOTHING IN-FLIGHT.  ROHR SB BS 400 78-4 ADDRESSES THIS PROBLEM AND HAS KITS OUT TO FIX THE PROBLEM.  SUBMITTER SUGGESTS THIS SHOULD BE AN AD.
